On some nonself mappings

Lj B. Ćirić*, J. S. Ume, M. S. Khan, H. K. Pathak

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

24 Citations (Scopus)


Let X be a Banach space, let K be a non-empty closed subset of X and let T : K →X be a non-self mapping. The main result of this paper is that if T satisfies the contractive-type condition (1.1) below and maps ∂K (∂K the boundary of K) into K, then T has a unique fixed point in K.

Original languageEnglish
Pages (from-to)28-33
Number of pages6
JournalMathematische Nachrichten
Publication statusPublished - 2003
Externally publishedYes


  • Banach space
  • Fixed point
  • Nonself-mapping

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On some nonself mappings'. Together they form a unique fingerprint.

Cite this